# SDR RAIA00107032

- Difficulty date: July 9, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145053
- Aircraft time: 7,620 hours, 6,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION AT CENTER GUSSET AFT OF FORWARD DIGITAL.  MAINTENANCE REMOVED CORROSION FROM CENTER GUSSET FORWARD OF DIGITAL IAW EMB145 CPM.
